# SDR SWAA2020052078990

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 47,584 hours, 23,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 46499
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPER OVER WING EXIT SIGN DID NOT COME ON; LOWER OVERWING EXIT SIGN DID NOT COME ON / R&R EMERGENCY BATTERY PACK M1668. REF AMM 33-51-06 OPS CK GOOD P/N ON/OFF: D717-01-100SWA S/N OFF: 46499 S/N: 203301
